Simple multidimensional singular integrals in the classes $H_{\omega,\beta}^k$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1973), pp. 77-84
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1973_2_a8,
author = {L. O. Rode},
title = {Simple multidimensional singular integrals in the classes~$H_{\omega,\beta}^k$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {77--84},
year = {1973},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1973_2_a8/}
}
L. O. Rode. Simple multidimensional singular integrals in the classes $H_{\omega,\beta}^k$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1973), pp. 77-84. http://geodesic.mathdoc.fr/item/IVM_1973_2_a8/